On the Stability of Multi-Step Finite-Difference-Based Lattice Boltzmann Schemes

Герасим Владимирович Кривовичев, Сергей Андреевич Михеев

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Article number1850087
Pages (from-to)1850087-1
Number of pages1850087
JournalInternational Journal of Computational Methods
Volume16
Issue number1
StatePublished - 2019

Cite this

@article{ffee82d4c24d416ba5d60612af3b6718,
title = "On the Stability of Multi-Step Finite-Difference-Based Lattice Boltzmann Schemes",
author = "Кривовичев, {Герасим Владимирович} and Михеев, {Сергей Андреевич}",
year = "2019",
language = "English",
volume = "16",
pages = "1850087--1",
journal = "International Journal of Computational Methods",
issn = "0219-8762",
publisher = "WORLD SCIENTIFIC PUBL CO PTE LTD",
number = "1",

}

On the Stability of Multi-Step Finite-Difference-Based Lattice Boltzmann Schemes. / Кривовичев, Герасим Владимирович; Михеев, Сергей Андреевич.

In: International Journal of Computational Methods, Vol. 16, No. 1, 1850087, 2019, p. 1850087-1.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the Stability of Multi-Step Finite-Difference-Based Lattice Boltzmann Schemes

AU - Кривовичев, Герасим Владимирович

AU - Михеев, Сергей Андреевич

PY - 2019

Y1 - 2019

M3 - Article

VL - 16

SP - 1850087

EP - 1850081

JO - International Journal of Computational Methods

JF - International Journal of Computational Methods

SN - 0219-8762

IS - 1

M1 - 1850087

ER -